# SDR COMA0660683

- Difficulty date: December 5, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N486CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7707
- Aircraft time: 10,698 hours, 9,422 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: 601R317075
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CABIN DOOR INSPECTION FOUND UPPER STEP CRACKED, RT SIDE.  REMOVED DAMAGE AND REPAIRED IAW REO 601R-52-11-279.
